您当前的位置:
首页 >
文章列表页 >
Frequent Convergence of a Nonlinear Discrete Dynamical System
更新时间:2026-08-31
    • Frequent Convergence of a Nonlinear Discrete Dynamical System

    • Vol. 21, Issue 2, Pages: 118-121(2016)
    • DOI:10.15938/j.jhust.2016.02.021    

      CLC: O177.3
    • Published:2016

    移动端阅览

  • TAO Yuan-hong, BU Fan-qiang, LI Hui. Frequent Convergence of a Nonlinear Discrete Dynamical System[J]. 2016, 21(2): 118-121. DOI: 10.15938/j.jhust.2016.02.021.

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

639

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

Existence of Asymptotic Almost Periodic Sequence Solution of a Difference Equation
A Lightweight Breast Tumor Classification Model Combining Local and Global Features
New Constant of Von Neumann-Jordan Constant Type in Banach Space
Intelligent Optimization Control Strategy for Chaos in Gear Systems with Slight Pitting Corrosion
Mixed-frequency Cascaded H-bridge SVG Ripple Suppression Method

Related Author

YAO Hui-li
YAN Rong

Related Institution

School of Applied Science
0